MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1416120-J
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implant of the ovation ix abdominal stent graft system.Approximately (4) four years post-implant right limb thrombosis was identified.Reintervention is planned for an open thrombectomy with relining of the limb and stenting of the proximal external iliac artery, but surgery has not been scheduled.The patient is currently being monitored.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implant of the ovation ix abdominal stent graft system.Approximately (4) four years post-implant right limb thrombosis was identified.Reintervention is planned for an open thrombectomy with relining of the limb and stenting of the proximal external iliac artery, but surgery has not been scheduled.The patient is currently being monitored.Additional information: the patient underwent a re-intervention procedure in which the physician opted for the implantation of an ovation ix iliac limb.The final patient status was reported as discharged home on postoperative day one.
 
Additional Manufacturer Narrative
The reported event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the ovation ix, right limb thrombus with the additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.The patient has a history of clot formation including pulmonary embolism and right upper extremity deep vein thrombosis.The discharge summary stated the patient was taken off blood thinners by the pulmonologist one (1) month prior to the reported event.It is likely this contributed to the right limb thrombus.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as discharged home on postoperative day one.No additional investigation of this reported event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar events/incidents.B5: describe event or problem ¿ updated.G3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key16665569
Report Number3008011247-2023-00040
Device Sequence Number6072131
Product Code MIH
UDI-Device IdentifierM701TVIL1416120J1
UDI-Public+M701TVIL1416120J1/$$3201130FS112017539
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberTV-IL1416120-J
Device Catalogue NumberTV-IL1416120-J
Device Lot NumberFS112017-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (B)(6); OVATION IX MAIN BODY (B)(6); OVATION PRIME FILL POLYMER (B)(6)
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexUnknown